Eurasian Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2020, Volume 11, Number 3, Pages 51–65 (Mi emj374)  

On extended Rothe's method for nonlinear parabolic variational inequalities in noncylindrical domains

G. Kulievaa, K. Kulievb

a Samarkand branch of Tashkent University of Informational Technology, 47 Shohruh Mirzo, Samarkand 140100, Uzbekistan
b Samarkand State University, 15 University Boulevard, Samarkand 140104, Uzbekistan

Abstract: In this paper, some nonlinear parabolic variational inequalities in noncylindrical domains are considered. Using extended Rothe's method introduced and developed in [10] an approximate solution is constructed. Existence and uniqueness results are proved. Moreover, we present some further results and comments related to the main result.

Keywords and phrases: parabolic variational inequalities, parabolic PDE, numerical methods, time-discretization, Rothe's method.

Funding Agency Grant Number
Executive Committee for the Coordination of Science of Technology of the Council of Ministers of the Republic of Uzbekistan F-4-69
The work of Komil Kuliev was supported by the Executive Committee for the Coordination of Science of Technology of the Council of Ministers of the Republic of Uzbekistan, grant F-4-69.


DOI: https://doi.org/10.32523/2077-9879-2020-11-3-51-65

Full text: PDF file (433 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 65N40, 35K20
Received: 26.03.2019
Language:

Citation: G. Kulieva, K. Kuliev, “On extended Rothe's method for nonlinear parabolic variational inequalities in noncylindrical domains”, Eurasian Math. J., 11:3 (2020), 51–65

Citation in format AMSBIB
\Bibitem{KulKul20}
\by G.~Kulieva, K.~Kuliev
\paper On extended Rothe's method for nonlinear parabolic variational inequalities in noncylindrical domains
\jour Eurasian Math. J.
\yr 2020
\vol 11
\issue 3
\pages 51--65
\mathnet{http://mi.mathnet.ru/emj374}
\crossref{https://doi.org/10.32523/2077-9879-2020-11-3-51-65}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000610832700005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85103102850}


Linking options:
  • http://mi.mathnet.ru/eng/emj374
  • http://mi.mathnet.ru/eng/emj/v11/i3/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Number of views:
    This page:61
    Full text:25
    References:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021